# SDR CKSA96126

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND STATION 240 FWD PIT STRINGER 35L AND 36L SKIN HAS CORROSION.  INSTALLED CLASS II REPAIR IAW DC8 SRM 53-2-1 FIGURE 7.  INSPECT REPAIR AT 4,000 CYCLES INT AND REPLACED AT 24,000 CYCLES IAW DC8 SRM 53-2-1.  TASK NR 83434 CORROSION CARD NR 5570-0551.
